Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The twenty-fifth summer meeting of the American Mathematical Society


Author: F. N. Cole
Journal: Bull. Amer. Math. Soc. 25 (1918), 49-60
DOI: https://doi.org/10.1090/S0002-9904-1918-03142-X
Correction: Bull. Amer. Math. Soc., Volume 25, Number 7 (1919), 329--329
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03142-X